# SDR SIMA20140119004

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 35,269 hours, 32,161 cycles
- Engine: Allsn AE3007C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FOUND SMOKE COMING FROM THE NR 1 ENG TAIL PIPE, SHUTDOWN FOR MORE THAN 5 MINUTES.  R & R AGB BREATHER SEAL & LPT SHAFT PLUG WITHIN 50 FHS.
